# SDR DALA2021122007908

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 76,441 hours, 28,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 EMERGENCY LIGHTS INOP AT ROWS 18-22. CORRECTIVE ACTION: REPLACED BATTERY PACK FOR AFFECTED ROWS, R&R BATTERY POWER SUPPLY PER B757 AMM 33-51. FOUND POWER WIRE SHORTED TO SEAT TRACK AT ROW 18 APPLIED SHRINK TUBING OVER CHAFED WIRE PER SWPM 33-50 OPS CHECK NORMAL. (5134141)
